# SDR ASAA0240095

- Difficulty date: August 29, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - TRACK LIGHTS INOPERATIVE AT ROWS 21-24.  RECONNECTED WIRES, OPS CHECKED NORMAL.  (M)
